| Model Number |
1804450-18 |
| Medical Device Problem Codes |
Break (1069); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the left anterior descending (lad) artery.A 4.50x18mm xience skypoint drug eluting stent (des) was prepared per the instructions for use (ifu) and advanced to the target lesion; however, the delivery system balloon would not inflate, and the stent could not be deployed.Once outside the patient anatomy, the delivery system was inspected, and the hub appeared to be cracked, however there were no device leaks or separations that occurred.A new 4.5x18mm xience skypoint des was used to successfully complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.